11 results for homotopy.

Parameters for your search query:
Keyword    homotopy

Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of a System of Convection-Diffusion-Reaction
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 32-37. DOI: 10.12691/ijpdea-4-2-3
Pub. Date: January 07, 2017Views: 7890Downloads: 6157
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 13384Downloads: 11948
Figure of 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Simulation of Time-fractional Fourth Order Differential Equations via Homotopy Analysis Fractional Sumudu Transform Method
American Journal of Numerical Analysis. 2015, 3(3), 52-64. DOI: 10.12691/ajna-3-3-1
Pub. Date: November 12, 2015Views: 22599Downloads: 20525
Open AccessArticle
Export: RIS | BibTeX | EndNote
Boundary Layer Stagnation-Point Flow of Second Grade Fluid over an Exponentially Stretching Sheet
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 211-219. DOI: 10.12691/ajams-3-6-1
Pub. Date: October 28, 2015Views: 18206Downloads: 16029
Open AccessArticle
Export: RIS | BibTeX | EndNote
Mathematical Analysis of Information Dissemination Model for Social Networking Services
American Journal of Modeling and Optimization. 2015, 3(1), 26-34. DOI: 10.12691/ajmo-3-1-4
Pub. Date: March 27, 2015Views: 25158Downloads: 23248
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical investigation of the Laminar Viscous Flow in a Semi-Porous Channel in the Presence of a Uniform Magnetic Field
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 79-85. DOI: 10.12691/ijpdea-2-4-4
Pub. Date: October 31, 2014Views: 19547Downloads: 15866
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234. DOI: 10.12691/ajams-2-4-10
Pub. Date: August 14, 2014Views: 16845Downloads: 11878
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of MHD Nanofluid Flow over a Horizontal Stretching Plate by Analytical Methods
International Journal of Partial Differential Equations and Applications. 2014, 2(6), 96-104. DOI: 10.12691/ijpdea-2-6-1
Pub. Date: December 18, 2014Views: 19172Downloads: 16411
Open AccessArticle
Export: RIS | BibTeX | EndNote
He-Laplace Method for the Solution of Two-point Boundary Value Problems
American Journal of Mathematical Analysis. 2014, 2(3), 45-49. DOI: 10.12691/ajma-2-3-3
Pub. Date: July 11, 2014Views: 16465Downloads: 11760
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Homotopy Analysis Method in One-Dimensional Instability Phenomenon Arising in Inclined Porous Media
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 106-114. DOI: 10.12691/ajams-2-3-4
Pub. Date: May 01, 2014Views: 19108Downloads: 13763
Figure of 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types